Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

192 Publications

2017 | Dissertation | LibreCat-ID: 10594
Exploiting structure in multiobjective optimization and optimal control
S. Peitz,   Exploiting Structure in Multiobjective Optimization and Optimal Control, 2017.
LibreCat | Files available | DOI | Download (ext.)

2009 | Journal Article | LibreCat-ID: 16499
A Birkhoff–Lewis Type Theorem for the Nonlinear Wave Equation
L. Biasco, L. Di Gregorio, Archive for Rational Mechanics and Analysis (2009) 303–362.
LibreCat | DOI

2016 | Conference Paper | LibreCat-ID: 8758
A Comparison of two Predictive Approaches to Control the Longitudinal Dynamics of Electric Vehicles
J. Eckstein, S. Peitz, K. Schäfer, P. Friedel, U. Köhler, M.H. Molo, S. Ober-Blöbaum, M. Dellnitz, in: Procedia Technology, 2016, pp. 465–472.
LibreCat | DOI

2000 | Book Chapter | LibreCat-ID: 16553
A Conjecture on the Existence of Isolated Eigenvalues of the Perron-Frobenius Operator
M. Dellnitz, G. Froyland, S. Sertl, in: Equadiff 99, 2000.
LibreCat | DOI

2018 | Conference Paper | LibreCat-ID: 8750
A Descent Method for Equality and Inequality Constrained Multiobjective Optimization Problems
B. Gebken, S. Peitz, M. Dellnitz, in: Numerical and Evolutionary Optimization – NEO 2017, Cham, 2018.
LibreCat | DOI

2007 | Conference Paper | LibreCat-ID: 16666
A Memetic PSO Algorithm for Scalar Optimization Problems
O. Schütze, E. Talbi, G.T. Pulido, C.C. Coello, L.V. Santana-Quintero, in: 2007 IEEE Swarm Intelligence Symposium, 2007.
LibreCat | DOI

2009 | Journal Article | LibreCat-ID: 16574
A multi-objective approach to the design of low thrust space trajectories using optimal control
M. Dellnitz, S. Ober-Blöbaum, M. Post, O. Schütze, B. Thiere, Celestial Mechanics and Dynamical Astronomy (2009) 33–59.
LibreCat | DOI

2017 | Journal Article | LibreCat-ID: 8756
A Multiobjective MPC Approach for Autonomously Driven Electric Vehicles
S. Peitz, K. Schäfer, S. Ober-Blöbaum, J. Eckstein, U. Köhler, M. Dellnitz, IFAC-PapersOnLine 50 (2017) 8674–8679.
LibreCat | DOI

2013 | Conference Paper | LibreCat-ID: 16643
A multiobjective optimization approach for optimal control problems of mechanical systems with uncertainties
S. Ober-Blöbaum, A. Seifried, in: 2013 European Control Conference (ECC), 2013.
LibreCat | DOI

2008 | Journal Article | LibreCat-ID: 16678
A new approach for online multiobjective optimization of mechatronic systems
K. Witting, B. Schulz, M. Dellnitz, J. Böcker, N. Fröhleke, International Journal on Software Tools for Technology Transfer (2008) 223–231.
LibreCat | DOI

2003 | Book Chapter | LibreCat-ID: 16664
A New Data Structure for the Nondominance Problem in Multi-objective Optimization
O. Schütze, in: Lecture Notes in Computer Science, Berlin, Heidelberg, 2003.
LibreCat | DOI

1995 | Journal Article | LibreCat-ID: 16542
A note on the shadowing lemma and symmetric periodic points
M. Dellnitz, I. Melbourne, Nonlinearity (1995) 1067–1075.
LibreCat | DOI

2004 | Journal Article | LibreCat-ID: 16527
A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems
S. Day, O. Junge, K. Mischaikow, SIAM Journal on Applied Dynamical Systems (2004) 117–160.
LibreCat | DOI

2004 | Journal Article | LibreCat-ID: 16619
A set oriented approach to global optimal control
O. Junge, H.M. Osinga, ESAIM: Control, Optimisation and Calculus of Variations (2004) 259–270.
LibreCat | DOI

2005 | Journal Article | LibreCat-ID: 16613
A set oriented approach to optimal feedback stabilization
L. Grüne, O. Junge, Systems & Control Letters (2005) 169–180.
LibreCat | DOI

2017 | Journal Article | LibreCat-ID: 16581
A Set-Oriented Numerical Approach for Dynamical Systems with Parameter Uncertainty
M. Dellnitz, S. Klus, A. Ziessler, SIAM Journal on Applied Dynamical Systems (2017) 120–138.
LibreCat | DOI

2020 | Journal Article | LibreCat-ID: 16710
A Set-Oriented Path Following Method for the Approximation of Parameter Dependent Attractors
R. Gerlach, A. Ziessler, B. Eckhardt, M. Dellnitz, SIAM Journal on Applied Dynamical Systems (2020) 705–723.
LibreCat | DOI

1997 | Journal Article | LibreCat-ID: 17015
A subdivision algorithm for the computation of unstable manifolds and global attractors
M. Dellnitz, A. Hohmann, Numerische Mathematik 75 (1997) 293–317.
LibreCat | DOI

2005 | Journal Article | LibreCat-ID: 16627
A Survey of Methods for Computing (un)stable Manifolds of Vector Fields
B. Krauskopf, H.M. Osinga, E.J. Doedel, M.E. Henderson, J. Guckenheimer, A. Vladimirsky, M. Dellnitz, O. Junge, International Journal of Bifurcation and Chaos (2005) 763–791.
LibreCat | DOI

Filters and Search Terms




Filter Publications

Display / Sort

Sorted by: Title , First Author

Export / Embed